# SDR FDEA2020041300631

- Difficulty date: March 30, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 59,865 hours, 15,344 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE BEADED DOUBLER FOUND CRACKED AT XOS 586. REPAIR CARRIED OUT AT RIGHT HAND WING FIXED LEADING EDGE DOUBLER AT XOS 586 AS   PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
